# SDR UPS97822568

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A ON TAKEOFF CALLED FOR GEAR UP HANDLE WOULD NOT MOVE AT SAME TIME MAIN GEAR SPOILER INOP CAME ON, COMPLETED MAIN SPOILER INOP CHKLST LIGHT WENT OUT, ELECTED NOT TO RAISE GEAR.  DUE TO NOISE PREVIOUSLY NOTED.  *S/D*  PERFORMED ADJ AND TEST OF LANDING GEAR MECHANICAL CONTROL SYS PER MM 32-31-00, FOUND PUSH RODS ON NOSE GEAR CONTROL U/U OUT OF ADJ PUSH RODS AND OPS CHK SYS, CHKS GOOD.  ALSO, PERFORMED VISUAL INSP FOUND NO DEFECTS IN NLG AREA.  PERFORMED GEAR SWING ALL SYS CHK GOOD 32-31-00.
